# SDR SWAA2015070941668

- Difficulty date: July 1, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 18,223 hours, 10,666 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 147A5744U
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER TE SHELF PANEL, OTBD NR 7 SPOILER VERTICAL WEB CRACKED AT OTBD UPPER RIVET.  R & R WEB IAW SRM.
